# SDR REXA2019060780804

- Difficulty date: May 28, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,509 hours, 27,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT MIDDLE DRAG ANGLE CRACKED.  REMOVED AND REPLACED PASSENGER DOOR AFT MIDDLE DRAG ANGLE IAW REO 601R-52-11-513 TYPE 11 AAR SM 107
